Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 327, NWS Wilmington, OH

August 8, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 8, 2011, 7:53 PM EDT for 4 counties in Ohio. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 7:53 PM EDT (23:53 UTC)
Expired
Aug 8, 2011, 8:45 PM EDT
In force
52 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clinton County, OH, Greene County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 8:05 PM EDTTSTM WND DMG5 E Lebanon, OH1 TREE DOWN. TIME ESTIMATED FROM RADAR.
Aug 8, 8:22 PM EDTTSTM WND DMG2 Nw Clarksville, OHTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS51 KILN 082353
SVRILN
OHC027-057-113-165-090045-
/O.NEW.KILN.SV.W.0327.110808T2353Z-110809T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
  NORTHERN WARREN COUNTY IN SOUTHWEST OHIO...
  SOUTHERN GREENE COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 845 PM EDT.

* AT 750 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PEKIN...
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESVILLE...
  BELLBROOK...
  WILMINGTON...
  JAMESTOWN...

IN ADDITION...GENNTOWN...STATE ROUTE 48 AT STATE ROUTE 73...LYTLE...
OREGONIA...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY AND
HARVEYSBURG ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 32 AND 58...
I-75 BETWEEN MILE MARKERS 37 AND 43...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3971 8374 3943 8370 3940 8428 3961 8430
TIME...MOT...LOC 2353Z 262DEG 20KT 3950 8420

$$
2 follow-up statements
771 
WWUS51 KILN 090008
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
808 PM EDT MON AUG 8 2011

OHC027-057-113-165-090045-
/O.CON.KILN.SV.W.0327.000000T0000Z-110809T0045Z/
CLINTON OH-GREENE OH-MONTGOMERY OH-WARREN OH-
808 PM EDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHEASTERN WARREN...SOUTHEASTERN MONTGOMERY...SOUTHERN GREENE
AND NORTHERN CLINTON COUNTIES...

AT 807 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
CORWIN...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
WAYNESVILLE...BELLBROOK...WILMINGTON AND JAMESTOWN.

IN ADDITION...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY...
HARVEYSBURG...ROXANNA...SPRING VALLEY...NEW BURLINGTON AND KINGMAN
ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 32 AND 58...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3941 8417 3963 8421 3971 8374 3943 8370
TIME...MOT...LOC 0008Z 262DEG 20KT 3951 8409

$$
620 
WWUS51 KILN 090035
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
835 PM EDT MON AUG 8 2011

OHC113-165-090045-
/O.CAN.KILN.SV.W.0327.000000T0000Z-110809T0045Z/
MONTGOMERY OH-WARREN OH-
835 PM EDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN AND
SOUTHEASTERN MONTGOMERY COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3942 8397 3967 8396 3971 8374 3943 8370
TIME...MOT...LOC 0035Z 262DEG 20KT 3953 8390

$$

OHC027-057-090045-
/O.CON.KILN.SV.W.0327.000000T0000Z-110809T0045Z/
CLINTON OH-GREENE OH-
835 PM EDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN GREENE AND NORTHERN CLINTON COUNTIES...

AT 833 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
KINGMAN...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON AND JAMESTOWN.

IN ADDITION...MIDDLETON CORNER...LUMBERTON...PAINTERSVILLE...NEW
JASPER...MELVIN...PORT WILLIAM AND BOWERSVILLE ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3942 8397 3967 8396 3971 8374 3943 8370
TIME...MOT...LOC 0035Z 262DEG 20KT 3953 8390

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 7:47 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 8, 7:47 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT MON AUG 8 2011

.SYNOPSIS...
A SHORT WAVE TROUGH WILL ENHANCE INSTABILITY ALONG A DEW POINT
BOUNDARY TONIGHT...RESULTING INCREASING CHANCES FOR SHOWERS AND
THUNDERSTORMS. A COLD FRONT WILL PUSH THROUGH THE REGION TUESDAY
NIGHT...USHERING IN A DRIER AND COOLER AIRMASS FOR MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THUNDERSTORMS HAVE DEVELOPED ALONG A DEW POINT BOUNDARY EXTENDING
FROM CENTRAL ILLINOIS THROUGH SOUTHERN INDIANA TO CENTRAL
KENTUCKY. WITH STORMS ENTERING SOUTHWEST COUNTIES...WENT WITH
CATEGORICAL POPS THERE FOR THE FIRST COUPLE HOURS OF THE FORECAST.
REST OF AREA HAS LIKELY TO HIGH CHANCE POPS SINCE IT APPEARS
STORMS WILL CONTINUE AND DEVELOP AND MOVE ACROSS THE AREA THIS
EVENING INTO THE OVERNIGHT.

THOUGH SURFACE BASED INSTABILITY WILL DECREASE WITH LOSS OF
DAYTIME HEATING...A SHORT WAVE ADVANCING FROM THE WEST WILL BRING
COOLER AIR ALOFT AND WILL ALLOW CAPE TO REMAIN IN THE POSITIVE
RANGE OVERNIGHT. THIS WILL KEEP THE CHANCE FOR THUNDERSTORMS
THROUGH TONIGHT. THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS
EXISTS DUE RATHER VIGOROUS WIND FIELDS ASSOCIATED WITH THE SHORT
WAVE. TEMPERATURES WILL FALL TO AROUND 70 BY 6 AM.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
EXPECT A LULL IN CONVECTION TUESDAY MORNING AS A WEAK RIDGE BUILDS
IN BEHIND THE DEPARTING SHORT WAVE. THE CHANCE FOR THUNDERSTORMS
WILL INCREASE TUESDAY AFTERNOON WHEN A COLD FRONT WILL PUSH IN FROM
THE NORTH. THE CHANCE OF THUNDERSTORMS WILL PERSIST INTO TUESDAY
NIGHT AS THE FRONT CONTINUES ACROSS THE AREA.

TEMPERATURES WILL RISE TO THE MID AND UPPER 80S...BEFORE FALLING
TO THE 60S FOR LOWS TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
MODELS SIMILAR WITH FORECAST CHANGE IN UPPER LEVEL PATTERN. ECMWF IS
A BIT SLOWER AND DEEPER WITH THE TROUGH EXPECTED TO MOVE THROUGH THE
GREAT LAKES REGION THAN THE GFS. THE REGION COMES UNDER THE
INFLUENCE OF AN UPPER LEVEL NW FLOW PATTERN STARTING AT MIDWEEK.
THIS WILL BRING A MODERATION IN THE TEMPERATURES AND DRY
CONDITIONS THROUGH FRIDAY AS AN UPPER LEVEL HIGH PRESSURE RIDGE
SETS UP OVER THE SOUTHERN PLAINS. SEVERAL SHORT WAVES WILL MOVE
ACROSS THE REGION BEFORE A DEEP TROUGH MOVES THROUGH THE GREAT
LAKES SATURDAY INTO SUNDAY. THIS WILL BRING THE CHANCE FOR
SHOWERS/THUNDERSTORMS BACK INTO THE FORECAST AREA FOR FRIDAY NIGHT
THROUGH SATURDAY NIGHT...LINGERING IN THE EAST ON SUNDAY. THE LONG
WAVE TROUGH WHICH WILL EXTEND FROM THE HUDSON BAY WILL PRODUCE
COOLER TEMPERATURES THAN WE HAVE SEEN OVER THE LAST 3 WEEKS OR SO.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SCATTERED CONVECTION WAS STARTING TO INCREASE IN COVERAGE. THESE
STORMS WILL AFFECT THE TERMINALS OVER THE FIRST SEVERAL HOURS OF
THE FORECAST. CANNOT RULE OUT CONDITIONS BELOW MVFR WITH THESE
STORMS BUT IF THAT OCCURS IT SHOULD BE VERY BRIEF. THREAT OF
PRECIPITATION WILL DIMINISH CONSIDERABLY IN THE LATTER HALF OF THE
NIGHT. ONCE AGAIN THERE IS THE POTENTIAL FOR STRATUS TO DEVELOP
ALTHOUGH ITS FORMATION IS UNCERTAIN. APPEARS THAT IF THIS OCCURS
THAT IT WILL BE CLOSE TO 12Z. IN ADDITION THERE SHOULD BE SOME
VISIBILITY RESTRICTIONS IN MIST. IF LOWER CLOUDS DEVELOP THEN THEY
WILL LIFT AND SCATTER DURING THE MORNING. CLOUDS HAVE THE
POTENTIAL TO LAST LONGEST AT THE COLUMBUS TERMINALS.

OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...PARKER
AVIATION...
Hazardous weather outlook, Aug 8, 4:57 AM EDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
457 AM EDT MON AUG 8 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-090900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
457 AM EDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO
TONIGHT. A FEW OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND
BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 8, 6:15 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT MON AUG 8 2011

INZ050-058-059-OHZ060-070-082245-
UNION IN-FAYETTE IN-WAYNE IN-BUTLER OH-PREBLE OH-
615 PM EDT MON AUG 8 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
PREBLE...NORTHWESTERN BUTLER...SOUTHEASTERN WAYNE...SOUTHEASTERN
FAYETTE AND UNION COUNTIES THROUGH 645 PM EDT...

AT 613 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM
SPRINGERSVILLE TO EVERTON...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY AND WEST
COLLEGE CORNER.

ALSO...PHILOMATH...BROWNSVILLE...DUNLAPSVILLE...ABINGTON...CLIFTON...
WHITEWATER STATE PARK...BILLINGSVILLE AND SALEM ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3975 8508 3976 8466 3951 8471 3952 8482
      3952 8493 3953 8512
Local storm report, Aug 8, 6:20 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             CONNERSVILLE            39.66N 85.14W
08/08/2011  M0.75 INCH       FAYETTE            IN   NWS EMPLOYEE

&&

BC
Special weather statement, Aug 8, 6:44 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT MON AUG 8 2011

INZ059-066-OHZ060-070-082315-
UNION IN-FRANKLIN IN-BUTLER OH-PREBLE OH-
644 PM EDT MON AUG 8 2011

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PREBLE...
NORTHWESTERN BUTLER...NORTHEASTERN FRANKLIN AND SOUTHEASTERN UNION
COUNTIES THROUGH 715 PM EDT...

AT 642 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM
COTTAGE GROVE TO MIXERVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD...CAMDEN...SEVEN
MILE AND GRATIS.

ALSO...FAIRHAVEN...MORNING SUN...REILY...HUESTON WOODS STATE PARK...
MUTTONVILLE...MCGONIGLE...SOMERVILLE AND COLLINSVILLE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3966 8487 3968 8448 3966 8448 3939 8452
      3943 8491
Local storm report, Aug 8, 7:03 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     CONNERSVILLE            39.66N 85.14W
08/08/2011                   FAYETTE            IN   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN

&&

BC
Special weather statement, Aug 8, 7:30 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT MON AUG 8 2011

OHZ061-062-070>072-090030-
BUTLER OH-CLINTON OH-GREENE OH-MONTGOMERY OH-WARREN OH-
730 PM EDT MON AUG 8 2011

...A STRONG THUNDERSTORM WILL AFFECT WARREN...SOUTHEASTERN
MONTGOMERY...SOUTHWESTERN GREENE...NORTHWESTERN CLINTON AND EASTERN
BUTLER COUNTIES THROUGH 830 PM EDT...

AT 729 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH
MIDDLETOWN...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MONROE...CARLISLE...
FRANKLIN...LEBANON...SPRINGBORO...WAYNESVILLE...BELLBROOK...XENIA AND
WILMINGTON.

ALSO...HAGEMAN...SOUTH LEBANON...PEKIN...GENNTOWN...LYTLE...
OREGONIA...CORWIN AND CAESAR CREEK STATE PARK ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3971 8387 3940 8378 3935 8445 3953 8451

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 1:12 AM EDTSpecial Weather StatementILNHardin33 min
Aug 8, 6:44 PM EDTSpecial Weather StatementILNButler31 min
Aug 8, 7:30 PM EDTSpecial Weather StatementILNClinton, Greene, Warren60 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.